Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1982, Volume 37, Issue 6, Pages 137–150
DOI: https://doi.org/10.1070/RM1982v037n06ABEH004031
(Mi rm3947)
 

This article is cited in 3 scientific papers (total in 3 papers)

On the martingale problem

R. A. Mikulyavichyus
References:
Received: 06.07.1982
Bibliographic databases:
Document Type: Article
UDC: 519.21
MSC: 60G44, 60J25, 47G20
Language: English
Original paper language: Russian
Citation: R. A. Mikulyavichyus, “On the martingale problem”, Russian Math. Surveys, 37:6 (1982), 137–150
Citation in format AMSBIB
\Bibitem{Mik82}
\by R.~A.~Mikulyavichyus
\paper On the martingale problem
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 6
\pages 137--150
\mathnet{http://mi.mathnet.ru/eng/rm3947}
\crossref{https://doi.org/10.1070/RM1982v037n06ABEH004031}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=683276}
\zmath{https://zbmath.org/?q=an:0512.60033|0536.60063}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..137M}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1982RT03800008}
Linking options:
  • https://www.mathnet.ru/eng/rm3947
  • https://doi.org/10.1070/RM1982v037n06ABEH004031
  • https://www.mathnet.ru/eng/rm/v37/i6/p125
  • This publication is cited in the following 3 articles:
    1. Masaaki Tsuchiya, “On the oblique derivative problem for diffusion processes and diffusion equations with Hölder continuous coefficients”, Trans. Amer. Math. Soc., 346:1 (1994), 257  crossref
    2. Thomas G. Kurtz, Progress in Automation and Information Systems, Recent Advances in Stochastic Calculus, 1990, 151  crossref
    3. A. N. Kochubei, “Parabolic pseudodifferential equations, hypersingular integrals, and Markov processes”, Math. USSR-Izv., 33:2 (1989), 233–259  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:317
    Russian version PDF:149
    English version PDF:50
    References:70
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025